years recent increase ) , metformin ( 1 year ) and jolivette ( 2 years).Had a pelvic sonogram and blood work all normal no nausea or diarrhea. Mild constipation has improved with probiotics over the last ...
I am concerned about taking plavix and metformin. I have just completed a series of visits to Mayo Clinic. I have a medical history of diabetes 2 , multiple kidney stone formation, migraines, mucositis ...
hi i am 53 years old and suffering from aching and pains in my neck and joints i also diabetic on metformin i have one leg shorter than the other due to an accident and i have pain in my lower back and hips ...
dear doctor i have pcod problem doctor suggested me to take thyronorm 25mcg daliy morning vit empty stomach .wen iam taking metformin it cause nausea,vomitting, it didnt suit for my health .so pls suggest ...
most commonly used drugs in diabetic patients in early control of diabetics
can you overdose on metformin
I read your query and I understand your concerns.
Following is my reply:
1) Yes .
2) Overdosage is possible on metformin.
3) If taken please go to emergency department.
Let me know if you have anymore questions.
Dr. Mahesh Koregol